I just started the 10mg and I took it at 8 p.m. cause I was worried about the having side effects at work. The next morning I had vomiting and diarrhea. So I took it again at the same time and had insomnia and restless legs. I am just wondering if I can move it up to 6 or 7 p.m. without having any bad effects so that way I can take it with dinner. I really hope this stuff works for me. Kinda got anxiety about taking it since I have never taken anything like this before.
Hi New Guest,
Welcome to the group. As a long time Viibryd user, I highly recommend you take the dose in the AM, and always with food. If you're not in the habit of eating breakfast, try taking it during an early break with food-something substantial, not just milk or crackers. The GI upset will resolve as your system gets used to the med, but taking it at night is not a good idea for several reasons. Viibryd has been a miraculous antidepressant for many people, but there are side effects that can largely be avoided if you take it early in the AM-restless legs and sleep disturbances are two of them. Good luck to you. Please write again if any other issues arise as you go up in dosage. I have added you as a friend so you can also send me a Private message if you wish.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2011 • 4 answers
Posted 25 Aug 2012 • 7 answers
My doctor just doubled my dose of Viibryd to 40mg twice daily. I am horribly nauseous despite taking
Posted 14 Mar 2014 • 1 answer
Posted 3 Jun 2016 • 0 answers
Posted 28 Jul 2016 • 1 answer